# SDR AWXA0001064

- Difficulty date: December 15, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23748
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6546431279
- Part serial: BN1083
- Condition: Chafed
- Location: Lt Wing Le Flap
- Part time: 35,093 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD FORE FLAP, INBOARD LEADING EDGE CHAFFED AT PREVIOUS REPAIR ON FLAP INBOARD EDGE. REMOVED SEAL, SEAL RETAINER AND EXISTING REPAIR DOUBLER IAW B737 SRM 51-40-02; FABED TREATED AND PRIMED REPAIR DOUBLER IAW 57-53-01 FIG 201; TREATED, PRIMED & INSTALLED REPAIR WASHERS ON SURFACE OF FLAP IAW 57-53-01 FIG 201; INSTALLED REPAIR DOUBLER IAW 57-53-01 FIG 201; REINSTALLED SEAL AND RETAINER IAW 51-40-02
